# SDR RAIA2009070700001

- Difficulty date: June 29, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 13,831 hours, 12,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLT - ROC - CREW REPORTED A ELECTRICAL SMELL IN THE GALLEY.  MAINTENANCE INSPECTED THE AIRCRAFT BY OPENING PSU PANELS AT ROWS 1A-3A AND PANELS WITHIN THE GALLEY AREA INSPECTING FOR EVIDENCE OF OVERHEAT AND/OR BURNT CONDITIONS OF THE WIRING.  NO DEFECTS NOTED AT THE TIME OF THE INSPECTION.
